Riv.Mat.Univ.Parma (5) 3 (1994) - Parte II


Sulla limitatezza parziale dei moti dei sistemi olonomi scleronomi

Pages 341-354
Received: 4 February 1994  
AMS Classification : 43C11

Abstract By using the comparison method [5] and the Liapunov function introduced in the previous paper [2], sufficient conditions for the partial bounddedness of the motions of holonomic scleronomic systems with potential energy not (necessarily) bounded from below, are obtained, generalizing some results of [7], [3].

Home Riv.Mat.Univ.Parma